existence of solution

Articles containing keyword "existence of solution":

DEA-02-34 » Existence of positive solutions for quasilinear elliptic equation on Riemannian manifolds (11/2010)
FDC-05-14 » On the Cauchy problem of a delay stochastic differential equation of arbitrary (fractional) orders (12/2015)
FDC-08-09 » Qualitative results for solutions to nonlinear Caputo differential equations satisfying the Osgood condition (06/2018)
FDC-08-18 » Minimal and maximal solutions for a fractional boundary value problem at resonance on the half line (12/2018)
DEA-11-14 » Positive solutions for fractional integro-boundary value problem of order (1,2) on an unbounded domain (08/2019)

Articles containing keyword "existence of solutions":

JMI-01-14 » Gap functions and existence results for generalized vector variational inequalities (03/2007)
DEA-03-19 » Existence of solutions of boundary value problems for a nonlinear third-order impulsive dynamic system on time scales (08/2011)
DEA-04-31 » Existence of positive solutions for a fourth order differential inclusion (11/2012)
JCA-05-11 » Solutions to fractional differential equations that extend (10/2014)
FDC-05-07 » Maximal solutions to fractional differential equations (06/2015)
DEA-08-02 » Positive solutions for a fourth order differential inclusion with boundary values (02/2016)
FDC-06-01 » Three-point boundary value problems with delta Riemann-Liouville fractional derivative on time scales (06/2016)
DEA-08-26 » Coupled systems of fractional -difference boundary value problems (11/2016)
DEA-09-05 » Constructive existence results for solutions to systems of boundary value problems via general Lyapunov methods (02/2017)
FDC-07-09 » On solvability of some nonlinear fractional interval integral equations (12/2017)
DEA-11-26 » Positive solutions for a fourth order differential inclusion based on the Euler-Bernoulli equation for a Cantilever beam (11/2019)
FDC-09-15 » On an integro-differential equation of arbitrary (fractional) orders with nonlocal integral and infinite-point boundary conditions (12/2019)
DEA-12-06 » Existence results for solutions to discontinuous dynamic equations on time scales (02/2020)
DEA-12-07 » Corrigendum to: Positive solutions for a fourth order differential inclusion with boundary values, published in Differential Equations and Applications Vol. 8 No. 1 (2016), 21–31, by John S. Spraker (02/2020)